Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Trivikram

Cardiologist, Hyderabad

100 at clinic
Book Appointment
Call Doctor
Dr. Trivikram Cardiologist, Hyderabad
100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage....more
I want all my patients to be informed and knowledgeable about their health care, from treatment plans and services, to insurance coverage.
More about Dr. Trivikram
Dr. Trivikram is a renowned Cardiologist in Saidabad, Hyderabad. You can consult Dr. Trivikram at Manik Prabhu Hospital in Saidabad, Hyderabad. Save your time and book an appointment online with Dr. Trivikram on Lybrate.com.

Lybrate.com has top trusted Cardiologists from across India. You will find Cardiologists with more than 27 years of experience on Lybrate.com. You can find Cardiologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Trivikram

Manik Prabhu Hospital

#16-1-4/1, Saidabad. Landmark: Near Acp Office, HyderabadHyderabad Get Directions
100 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Trivikram

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.
Submit FeedbackFeedback

My father has heart problem is angioplasty is necessary how can I know it he has lot of cough every second he split what to do his age is 62 now.

MBBS
General Physician, Mumbai
My father has heart problem is angioplasty is necessary how can I know it he has lot of cough every second he split w...
If possible get a stress test done or you will have to do a angiography and For cough take syp ascoril-D 2.5 ml twice a day
3 people found this helpful
Submit FeedbackFeedback

MD - Pulmonary, DTCD
Pulmonologist, Faridabad
Elevated serum cholesterol
Elevated serum cholesterol raises risk of heart disease in later life.Each decade of raised serum cholesterol in younger age increases risk of heart disease by 40 %
1 person found this helpful

Good afternoon sir/madam, Mere friend ko parso se khasi hai jiski wajah se uske sine me dard hota mai suggest medicine Thanks

MBBS
General Physician, Cuttack
Good afternoon sir/madam, Mere friend ko parso se khasi hai jiski wajah se uske sine me dard hota mai suggest medicin...
1. Do warm saline gurgling 3-4 times daily 2. Take viscodyne d syrup 2tsf thrice daily if it is a dry cough or viscodyne syrup if cough is associated with sputum 3. You may have to take antibiotic along with it if no relief4. Avoid smoking if you smoke.
Submit FeedbackFeedback

I am 56 years old male. My Cholesterol is very high i.e 320 mg/dl. I am taking Roseday 20 mg but not relief. Please suggest what to do? Total Cholesterol 320 LDL Cholesterol 219 Triglycerides 299 HDL Cholesterol 55.

M.B.B.S. , PG Diploma In Clinical Cardiology
Cardiologist, Delhi
I am 56 years old male. My Cholesterol is very high i.e 320 mg/dl. I am taking Roseday 20 mg but not relief. Please s...
Hi lybrate-user increase the doses of roseday to double avoid fatty foods no saturated fatty acids to be taken eat saffola and olive oil exercise daily for 45 minutes cap prelipid can be taken twice daily with rosuvastatin.

I am having a high blood pressure and I am taking primodil L tablet from 8 years so I want to stop that medicine but is effects will be there so what can I do.

MD - Homeopathy, BHMS
Homeopath, Vadodara
I am having a high blood pressure and I am taking primodil L tablet from 8 years so I want to stop that medicine but ...
You cannot stop allopathic medicine.. IIT needs to be taken life long.. If you want then first cure hypertension with homoeopathic treatment then you can stop it...
1 person found this helpful
Submit FeedbackFeedback

My friends mother died recently. It all started early in the morning. She forgot to take her high BP tablet the night before. Early morning she started vomiting with severe headache, nausea and her lower body below vest was sort of paralysed. My friend gave her two 25 mg tablets Enam-25 and she was rushed to the nearby hospital. There ECG did not show any heart attack. Later they checked sugar, electrolyte, lipid profile. All reports were normal. An echo test was done showing normal valve functioning but 40% LV diastolic contraction. The heart specialist said it's with in the normal range but suggested that treatment be started. She was injected and a tablet was given. After taking tablet she vomited and then collapsed. Nothing worked out and she was declared dead. Now my friend is worried that was it a mistake to give two 25 mg tablets to control BP? Did that dose mislead the heart specialist? The doctors were informed that she had been given two tablets. Was one tablet enough and would that have given true information in echo test or ECG? Could anybody explain. Please tell.

MBBS, DNB (General Medicine)
General Physician, Delhi
My friends mother died recently. It all started early in the morning. She forgot to take her high BP tablet the night...
Two tablets of enam 25 (enalapril) would not cause death of a patient- moreover, your friend's mother wasn't told to have low blood pressure when she reached the hospital. The sudden collapse that you have detailed was perhaps an episode of arrhythmia (irregular heart rate) - which causes sudden cardiac deaths. Its very difficult to come to terms with such a tragedy in life - but I can tell you only one thing out of my own experience - its never anybody's fault! she was in the hospital and still she died - make your friend accept this.
2 people found this helpful
Submit FeedbackFeedback

I am a HYPER TENSION PATIENT. What can I do. My bp is 110 /180 mmhg. Telmisartan 40 mg. amlodipine 5 mg. atorvastatin 10 mg. OD dose par day.

MBBS
General Physician, Jalpaiguri
I am a HYPER TENSION PATIENT. What can I do. My bp is 110 /180 mmhg. Telmisartan 40 mg. amlodipine 5 mg. atorvastatin...
Take salt restricted diet. Fried salt restriction should be 1800 mg-2750 mg per day. Do not take added salt because most of your vegetables contain sodium already in it. Avoid mustard oil completely. Take sunflower or rice bran oil daily. Avoid red meat and big fishes completely.
9 people found this helpful
Submit FeedbackFeedback

In earlier year I feel too inactive due to less working parts and my blood pressure goes high Last check-140/90.

BAMS, MD Ayurveda
Sexologist, Navi Mumbai
In earlier year I feel too inactive due to less working parts and my blood pressure goes high
Last check-140/90.
I would recommend following remedy Natural home remedy using watermelon seeds and cuscus powder: 1. Take 1 tsp of dried watermelon seeds 2. Add 1 tsp of cuscus powder 3. Crush the mixture 4. Have this once in the morning and the evening 5. Consume for 3-4 weeks this is very helpful, if it dosent work then you must consult ayurvedic doctor.
1 person found this helpful
View All Feed